# SDR IPXA2014021281901

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Nr 1 Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RECEIVED LEVEL 2 TANK WING OVERFILL WARNING INFLIGHT.  SINCE NR 3 TANK QTY WAS INSP, HAD NO WAY OF VERIFYING IF FUEL WAS VENTING OVERBOARD.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  FOUND 6 GALLONS FUEL IN RT VENT BOX.  DRAINED OK. TROUBLESHOT IAW FIM 28-14-2-00, NO FAULT FOUND.  REPLACED TANK-1 FILL VALVE CONTROLLER AS A PRECAUTION IAW AMM 28-21-02.  ACFT OK FOR SERVICE.
